# SDR DJSA2396002

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8021Z
- Make and model: Doug DC3C
- Aircraft serial: 20444
- Engine: Pwa R183094
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RETURNED TO 'TOL' WITH ROUGH RUNNING ENGINE.  FOUND NR 1 CYLINDER CRACKED ON NR 2 ENGINE.  (X)
